Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from allergy and red patches all over body. What is the cure? - Online Doctor Chats

Date : 27-Nov-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor:Good morning
User:Thanks you Dr. I need some suggestions.
Doctor:ask me
User:One of Sis is suffering with some kind of allergy all across body , Its red colour patches
User:too much itching ,
User:Its alomost from the last one month and she consulted many skin specialists , and general physisians , Nothing is worked
Doctor:where does she stay?
User:which doctor she supposed to consult , and what might be the reason ?
Doctor:She has to consult a Dermatologist
Doctor:Reason is some kind of a skin allergy
Doctor:It is better to consult a Dermatologist
Doctor:In Bangalore
Doctor:Where is she located in Bangalore?
User:She has consulted dermologist only
Doctor:I am sorry
Doctor:I have a better suggestion for you
Doctor:You can post a query to Dermatologist from your dashboard
Doctor:We have Dermatologists all across india and other countries
Doctor:The top specialists
User:OK thanks , IS dexona injection advisable to take for allergies always ??
Doctor:One of them can answer your query specifically
Doctor:Yes, dexona can be taken in allergy
Doctor:all right?
Doctor:are you there?
User:yes thanks , I will get in touch with dermologist, Thank you so much
Doctor:my pleasure
Doctor:good day ahead
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor